Ciprofloxacin

About "Ciprofloxacin"

Ciprofloxacin is an antibiotic belonging the group fluoroquinolones. It is used to treat bacterial infections like pneumonia, typhoid, urinary tract infections, gonorrhea, infectious diarrhea, skin infections, and joint infections.

Recently Answered Questions Recently Answered Questions

Ciprofloxacin (CIPRO)

Article Overview: If you are suffering from a bacterial infection, your doctor would have prescribed Ciprofloxacin. Know its uses, dosage, and side effects now. Read Article »


Dr. K Sneha

General Medicine Physician

What Is Ciprofloxacin? Ciprofloxacin is an antibiotic that belongs to the Fluoroquinolone group, which is used to treat various bacterial infections affecting many parts of the body. It treats infection by preventing bacteria from replicating and growing. It is prescribed for uncomplicated urinary ... Read Article »

Can Ciprofloxacin cause delirium in elderly?

Query: Hi doctor, Can Ciprofloxacin cause delirium in the elderly? And if yes, how long does it last?  Read Full »


Dr. Divakara P

Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, Ciprofloxacin can cause delirium especially in elderly. But, you need to know that it is an uncommon side effect of Ciprofloxacin and before terming it as drug induced delirium other causes have to be ruled out. If the delirium is due to Ciprofloxacin, then ...  Read Full »

Can I use Ciprofloxacin for pink eye?

Query: Hello doctor, I am having conjunctivitis (pink eye) for the last two days. Currently, I am using Ciprofloxacin eye drops. Is there any other medicine for fast relief?  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. There are many types of conjunctivitis. Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip).  Use it hourly for first day then taper ...  Read Full »

Are the leg and hip pain occurred due to fall or Ciprofloxacin taken for UTI?

Query: Hello doctor,I had a UTI that developed into a kidney infection. I also fell down a couple of stairs during this time. I went to the ER hospital (because my doctor is far away and kept being closed) and they prescribed Cipro. I was taking it and my body was soar from fever and falling (possibly). No...  Read Full »


Dr. Ashaq Hussain Parrey

Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your post. You have mentioned that you had UTI for which you are talking Ciprofloxacin and also had shooting pain. Let me explain what could be the reason. The musculoskeletal symptom of Ciprofloxacin is tendinitis that means inflammation and pain at...  Read Full »

I have epididymitis. Why am I having pain after masturbating?

Query: Hello doctor, I have epididymitis and I am taking Ciprofloxacin for it. I was feeling better but then I masturbated and all the pain is back.  Read Full »


Dr. Sadaf Mustafa

Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. How long have you been taking the Ciprofloxacin and at which dose? Are you taking any medications for pain?   Read Full »

I have watery diarrhea 20 times a day. What is a good medicine?

Query: Dear doctor, For four days, I have very watery diarrhea, cramps, and nausea. Vomiting only twice. Yesterday, I was prescribed Levofloxacin 500 mg for four days. Now, after 24 hours of taking the first pill, there is no improvement. Diarrhea is 20 times a day very watery. I take electrolytes and lots...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. From what you mentioned, most likely you have acute gastroenteritis. Ciprofloxacin is a very good antibiotic for gastroenteritis. You have to complete a four-day course at least. It may take few days before you see a good result. I suggest: Continue taking plent...  Read Full »

Tablet Loperamide has reduced my diarrhea

Query: Hello doctor, I had 3 rotis in a highway hotel, with curry and raitha. After 1 hour, I got loose motion. I took tablet Eldoper (Loperamide), one tablet. I felt better then. After about 2 hours, I again had loose motion (lesser than the earlier time). I also felt it was a little restricted than the ...  Read Full »


Dr. Vandana Andrews

General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got traveler's diarrhea. Start taking tablet Ciplox TZ 500mg (Ciprofloxacin and Tinidazole) one tablet two times a day for 4 days, after meals. Also take capsule Darolac (lactobacillus) one capsule two times a day, after meals for 4 days. Stop...  Read Full »

I had redness, inflammation and swelling in my glans penis and foreskin after sex. Why?

Query: Hello doctor, I hope someone can help me. About 20 days ago, I started feeling pain after sex. I noticed part of glans penis and foreskin (near frenulum) is red, inflammed, and swollen. I thought the problem could be caused by hard and vigorous sexual acts (protected sex) I had in the previous days...  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your case. In my opinion, your first treatment with Ciprofloxacin and Canesten (Clotrimazole) was fine, but it should be taken at least for five to seven days, and some oral antifungal has also been added for proper cure. Ultrasound will not help ...  Read Full »

What is the remedy for gas trouble, stomach bloating and loose stools?

Query: Hello doctor, I am a 43-year-old woman with symptoms of gas, major stomach bloating and loose stools for the past three days. I started to take Azee 500 two days ago because that is what I had at home but it has not resolved yet. Please help me.  Read Full »


Dr. Ashaq Hussain Parrey

Rheumatologist

Answer: Hello, Welcome to icliniq.com. You have acute gastroenteritis and Azee (Azithromycin) will not help. You need to start Ciprofloxacin Tinidazole (Ciplox TZ) combination in morning and evening for three days and PPI (proton pump inhibitor) like Pantop-D (Pantoprazole and Domperidone) before breakfas...  Read Full »

I have diarrhea, stomachache, and cough after a trip. Please suggest a cure.

Query: Hello doctor,From a few days, I have been experiencing a strong stomachache. The pain was mild but now it kind of hurts even when I am moving. It is not super painful but I am concerned because I also started having diarrhea since yesterday evening. The whole stomach aches when I cough. I do not hav...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Most probably you have traveler's diarrhea caused by bacteria called E. coli. I suggest Ciprofloxacin 500 mg tablet twice for one week (after consulting your treating physician). Drink plenty of fluids. Imodium 4 mg after each diarrhea (not to exceed three tabl...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue